On finite generation of the section ring of the determinant of cohomology line bundle

P. Belkale, A. Gibney

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

For C a stable curve of arithmetic genus g ≥ 2 and D the determinant of cohomology line bundle on BunSL(r)(C), we show that the section ring for the pair (BunSL(r)(C),D) is finitely generated. Applications involving vector bundles of conformal blocks are given, including quasi polynomiality at the level of the Chern character of the bundles on Mg.

Original languageEnglish (US)
Pages (from-to)7199-7242
Number of pages44
JournalTransactions of the American Mathematical Society
Volume371
Issue number10
DOIs
StatePublished - 2019

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On finite generation of the section ring of the determinant of cohomology line bundle'. Together they form a unique fingerprint.

Cite this